# SDR QXEA2009111800965

- Difficulty date: November 16, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 20,914 hours, 15,343 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD SLAT LWR T/E CHAFED AT WING PICCILLO TUBE CONNECTION AND INBD ELECTRICAL CONNECTOR.  BLENDED DAMAGED AREA IAW 51-21-00-001-001-A01.  REQUESTED REO REPAIR FROM MFG.  PERFORMED LPI, NO CRACKS OR CHAFING FOUND AT THIS TIME IAW LPI NDTM 51-20-006.  TREATED, PRIMED AND PAINTED IAW 51-21-16-001-001-A01.  ALL WORK PERFORMED IN CONFORMITY WITH REO 670-57-42-229.
